MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported a decrease in vision in the right eye.Doctor suspects premature photopolymerization of the lens.The lens was removed on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens is in process of being returned for evaluation.
 
Event or Problem Description
Patient reported a decrease in vision in the right eye.Doctor suspects premature photopolymerization of the lens.The lens was removed on (b)(6) 2021.
 
Additional Manufacturer Narrative
Patient reported a decrease in vision in the right eye.Doctor suspects premature photopolymerization of the lens.The lens was removed on (b)(6) 2021.The explanted lens was returned for evaluation.The lens was cut into multiple small fragments due to being explanted.Inspection and optical testing could not verify the presence of a zone due to the extensive damage to the lens.
 
Event or Problem Description

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11576107
Report Number3012712027-2021-00016
Device Sequence Number14352165
Product Code PZK
UDI-Device Identifier00818806020166
UDI-Public0100818806020166112008102307312120017790217
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;